# SDR AALA20110928TUL03

- Difficulty date: September 28, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 34,544 hours, 16,533 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR PLUG ON OUTER SKIN AROUND CENTER OF DOOR ABOUT 3 INCHES FROM EDGE DAMAGED.  INSTALLED DOUBLER PER SRM 52-05-00 FIGURE 2 SHEET 1.
